# SDR CA140514009

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 5,224 hours
- System (JASC): 3200 · Landing Gear System
- Part: Cap
- Part number: U321028002
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, A SOUND WAS HEARD AND SOMETHING FELT BENEATH THE PILOT`S FEET.  ON FURTHER INVESTIGATION IT WAS FOUND THAT THE LT REBOUND PUCK CAP HAD BROKEN INTO SEVERAL PIECES WHICH RESULTED IN ALLOWING THE TIE BOLT TO FALL THROUGH THE CAP ALLOWING THE REBOUND PUCK TO FALL OUT OF POSITION.  THE LT CAP AND TIE BOLT WERE REPLACED.  THE RT CAP WAS REPLACED AS A PRECAUTION.
